Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Hermitian forms and higher algebraic $K$-theory


Author: Charles H. Giffen
Journal: Bull. Amer. Math. Soc. 83 (1977), 1303-1305
MSC (1970): Primary 10C05, 18F25; Secondary 55B20
MathSciNet review: 0506031
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 10C05, 18F25, 55B20

Retrieve articles in all journals with MSC (1970): 10C05, 18F25, 55B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1977-14423-6